International Journal of Mathematical Analysis

Vol. 10, 2016, no. 7, 305-312

Jairo Villegas G., Jorge Castano B., Javier Gil G., Andrei Gonzalez G.
      Bidomain model solution using the finite volume method
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 7, 305-312
      http://dx.doi.org/10.12988/ijma.2016.512310

Copyright © 2016 Jairo Villegas G., Jorge Castano B., Javier Gil G. and Andrei Gonzalez G. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.